# SDR CA131201002

- Difficulty date: November 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB THROUGH FL150, THE ENGINE TORQUE DROPPED FROM 1800 TO 600 FT-LB FOR APPROXIMATELY 3 TO 4 SECONDS.  POWER RESTORED WITHOUT PILOT INTERVENTION. THIS OCCURRED APPROX 4 OR 5 TIMES WITH FUEL FLOW, COMPRESSOR SPEED AND TORQUE FLUCTUATING TOGETHER.  THE PILOT ELECTED TO REDUCE POWER AND RETURN TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL LANDING WAS MADE.  POST FLIGHT INSPECTION, SUBSEQUENT GROUND RUNS AND TEST FLIGHT TO LEVEL 270 COULD NOT REPRODUCE THE PROBLEM.  ICING IS NOT SUSPECTED IN THIS CASE.
